# SDR MASA2010093001058

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 31,781 hours, 24,419 cycles
- Engine: Ge CF343B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: E, A

## Discrepancy

UNCONTROLLABLY HIGH OIL TEMP ON R ENGINE.  CREW SHUT DOWN ENGINE AND RTF.  MX FOUND AGB OVER SERVICED WITH OIL AND DRAINED TO PROPER LEVEL, OPS CHECKS WERE GOOD.
